Communications in Analysis and Geometry

Volume 16 (2008)

Number 5

Integral cohomology of Hilbert schemes of points on surfaces

Pages: 969 – 988



Wei-Ping Li (Department of Mathematics, HKUST, Clear Water Bay, Kowloon, Hong Kong)

Zhenbo Qin (Department of Mathematics, University of Missouri)


Using Heisenberg algebra operators and interplay with thering of symmetric functions, we verify a conjecture raisedin~\cite{QW2}. As applications, we obtain linear bases andring generators for the integral cohomology of the Hilbertschemes of points on a smooth projective surface with noodd cohomology.

Published 1 January 2008